# SDR HALA2009081300364

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 12,726 hours, 31,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT DOOR SLIDE PACK OPENED, SMALL PORTION OF SLIDE FABRIC EXPOSED.  REINSTALLED L-1 DOOR SLIDE COVER SECURITY CHK GOO D. OK FOR SERVICE.
